# SDR GTIA9700374

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE - FLT 1702 - LEFT GEAR UNSAFE LIGHT ILLUMINATED AFTER TAKEOFF AT DTW WITH GEAR HANDLE UP.  ACCOMPLISHED PROCEDURE IN QRH.  RED LIGHT EXTINGUISHED UPON GEAR EXTENSION AT CLE.  ADJUSTED LEFT DOOR POSITION SWITCH PER DC-9 MM 32-60-3.  OPS CHECK GOOD. (X)
